User Profile
I am 28 and have had high blood pressure for about 2 years, my doctor started to treat it feb last year with amlodopine 10mg,
then started taking 2mg of candesartan last december
I don’t have diabetes
I have had kidney stones, one was removed at 24, the other was removed earlier this year
I do not smoke
I am not overweight, and exercise 2-3 times a week
I have a relatively healthy diet with fruit and veg, mostly home cooking with minimal salt, and rarely ever eat fast foot.
From recent echocardiograms it shows my heart is functioning fine although the left side’s muscles are mildly thicker due to the blood pressure.

the swellings started November last year when I woke up and had issues walking, it didn’t really hurt, i was limping a little, that night i had put an ice pack on it and within 30 mins it became extremely painful and welled up. I couldn’t walk. even moving the ankles or foot slightly would give me a great deal of pain.
this lasted a whole week before it subsided.


Did you find this post helpful?
|

User Profile
replied August 13th, 2018
Foot Disorders Answer A64283
Thank you for asking at Ehealth forum!
I read your question and I understand your concern.
This was due to vasodilating effect of amlodipine.
I would suggest you to have serum uric acid level and continue your medications. Left ventricular muscles thickening will decrease to nil with these medications.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Must Read
We answer the questions: What is a wart? How do warts spread? What types of warts can you get? More basic facts on warts and plantar warts here....
What causes warts and in particular, plantar warts? And are adults or children more at risk of getting them. More on risks and causes here....
Do you know how to spot a wart? Learn the signs and symptoms of warts located on the feet, plus when you should seek medical help for a plantar wart....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Foot Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.